MAUDE Adverse Event Report: BECTON DICKINSON, S.A. ECLIPSE SMARTSLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON, S.A. ECLIPSE SMARTSLIP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305760
Medical Device Problem Codes Crack (1135); Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
The following information was provided by the initial reporter: patient was administered azacitidine s.C.The needle started leaking at some point.Needle replaced; on inspection i saw a minimal tear.Risk to patient: medium notes: the complaint material was not retained.Therefore, this report is for your records only.Date of complaint: (b)(6) 2026.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: a complaint history review could not be performed as no batch/lot number was made available for this reported event.A dhr review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.Root cause couldn't be determined due to unavailability of sample/lot number information.
 
Event or Problem Description
Additional information provided by customer on 3/14/2026: the tear was noticed in the luer.No photos.The defective product has been thrown away; no lotnrs.Anymore.The device was used on the patient.Patient wasn¿t harmed.The hcp was present.The fluid was azacitidine (chemo).No additional medical intervention or medication was required.
 
Additional Manufacturer Narrative
(b)(4) follow up report for additional information.Annex a code was updated to a0404 - crack (1135).Annex e code was updated to e2403 - no clinical signs, symptoms or conditions.Annex f code was updated to f26 - no health consequences or impact.

Brand Name
ECLIPSE SMARTSLIP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24571374
Report Number3002682307-2026-00018
Device Sequence Number12903687
Product Code FMI
UDI-Device Identifier00382903057603
UDI-Public(01)00382903057603
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305760
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/20/2026
Not provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/24/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown